Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 352021, 6 pages
http://dx.doi.org/10.1155/2013/352021
Research Article

Asian Option Pricing with Monotonous Transaction Costs under Fractional Brownian Motion

College of Sciences, China University of Mining and Technology, Jiangsu, Xuzhou 221116, China

Received 27 September 2013; Accepted 26 November 2013

Academic Editor: Song Cen

Copyright © 2013 Di Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Geometric-average Asian option pricing model with monotonous transaction cost rate under fractional Brownian motion was established. The method of partial differential equations was used to solve this model and the analytical expressions of the Asian option value were obtained. The numerical experiments show that Hurst exponent of the fractional Brownian motion and transaction cost rate have a significant impact on the option value.